Jump to content
  • entries
    440
  • comments
    310
  • views
    108,303

Oh Damn!

Sign in to follow this  
CarlHoliday

248 views

Back in October my VA shrink told me she could no longer see me long term. I was to be sent outside the VA. Well, my outside mental health provider took me off Seroquel and put me on Lithium in addition to my existing prescription for Valproic Acid (Depakote). As the Lithium dosage increased to a therapeutic level the tremors in my hands and arms increased until I could no longer hold my medication in the palm of my hand without it jumping out before I had a chance to put it in my mouth. I couldn’t hold a glass of water without the water sloshing out. But, the worse problem as far as I’m concerned is that I can no longer type without great effort. My fingers simply do not go where I tell them.

 

As a result, my story “A Love Story” will end at chapter thirteen. Future stories will be put on hold until such time that I can type sufficiently without having to stop and go back to fix some niggling error.

 

  • Like 5
Sign in to follow this  


2 Comments


Recommended Comments

You could try voice recognition software like Dragon Naturally Speaking.  I hope you get your meds sorted out soon.  

  • Like 2

Share this comment


Link to comment

I figured to just type as I can. It hasn't gone too badly and I seem to be getting better. It helps that I've started a new story about an early seventies gay widower who takes in two teen brothers who have been brutalized and thrown out by their family.

  • Like 1

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Our Privacy Policy can be found here. We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue..